# SDR MALA100003`

- Difficulty date: January 7, 2010
- Submitted: January 9, 2010
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 24,474 hours, 27,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 23LN DID NOT PASS CAPACITY TEST. REPLACED POWER SUPPLY 23LN PN 3301-51, SN OFF 2268 SN ON 2006 IAW AMM 33-50-55.  OPS CHECKS GOOD.
